# SDR MALA030296

- Difficulty date: June 8, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Engine: Ge CT79B
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Part number: 6068T56P01
- Part serial: OFFGRTG1292
- Condition: Failed
- Location: Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3529, RT AIR VALVE LIGHT ILLUMINATED QRH WAS PERFORMED LIGHT STAYED ON.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED RT ANTI-ICE BLEED START VALVE IAW GE 75-00-00.  PERFORMED OPS TEST GOOD IAW GE MM 72-00-00 TEST PARA G P/N 6068T56P01, S/N OFF GRTG1292, ON/GRTB9914.
